# SDR AUS20020963

- Difficulty date: August 6, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage, Miscel
- Component: Fuselage, Miscel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ADJACENT INTERCOSTAL TO SKIN ATTACHMENT ANGLES (3OFF) CRACKED INAREA OF DOOR 1R SURROUND STRUCTURE. CRACKS RUN ALONG THE FOLD LINES OF THE ANGLES. ANGLES ARE LOCATED AT STN 290 BETWEENSTRINGERS NO9 AND NO13R.
